# SDR IPXA2023050293073

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,527 hours, 24,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Part serial: NSN
- Condition: Unknown
- Location: Fr Sta 1480 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* AFT CARGO PIT, FRAME AT STA 1480 BETWEEN STR 25R AND 28R HAS A EXISTING REPAIR.EXISTING REPAIR WAS REMOVED AND REPLACED PER UPS EO B757-5310-85894-A, UPS RCD 279264 AND VT MAE EA 757-5360-27-A3196 REV-.
